# SDR SWIA201743650

- Difficulty date: August 2, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,584 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INBOARD ROLLER GUIDE PLATE IS GOUGED.  REPLACED THE ROLLER GUIDE PLATE IAW SRM.
